# SDR AALA20120510011

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 37,720 hours, 4,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY CLOSET EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR FORWARD GALLEY CLOSET EMERGENCY LIGHT.  OPS CHECK NORMAL.
